# SDR ASAA1048195

- Difficulty date: July 26, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 41,102 hours, 22,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654655243
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STATION 827L HAS CRACK BETWEEN STRINGERS 8 & 9 AT OH BIN MOUNT FASTENERS.  REMOVED DAMAGED AREA, INSTALLED REPAIR.
